Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A condition for purely absolutely continuous spectrum for CMV operators using the density of states
HTML articles powered by AMS MathViewer

by Jake Fillman and Darren C. Ong PDF
Proc. Amer. Math. Soc. 146 (2018), 571-580 Request permission

Abstract:

We prove an averaging formula for the derivative of the absolutely continuous part of the density of states measure for an ergodic family of CMV matrices. As a consequence, we show that the spectral type of such a family is almost surely purely absolutely continuous if and only if the density of states is absolutely continuous and the Lyapunov exponent vanishes almost everywhere with respect to the same. Both of these results are CMV operator analogues of theorems obtained by Kotani for Schrödinger operators.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B36
  • Retrieve articles in all journals with MSC (2010): 47B36
Additional Information
  • Jake Fillman
  • Affiliation: Mathematics (MC0123), Virginia Tech, 225 Stanger Street, Blacksburg, Virginia 24061
  • MR Author ID: 1065002
  • Email: fillman@vt.edu
  • Darren C. Ong
  • Affiliation: Department of Mathematics, Xiamen University Malaysia, Jalan Sunsuria, Bandar Sunsuria, 43900 Sepang, Selangor Darul Ehsan, Malaysia
  • MR Author ID: 845285
  • Email: darrenong@xmu.edu.my
  • Received by editor(s): December 9, 2016
  • Published electronically: October 30, 2017
  • Communicated by: Michael Hitrik
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 571-580
  • MSC (2010): Primary 47B36
  • DOI: https://doi.org/10.1090/proc/13872
  • MathSciNet review: 3731692